MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND TELESCOPING TUBE T12 CURVED; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND TELESCOPING TUBE T12 CURVED; MOTOR, DRILL, PNEUMATIC
Model Number TT12C
Medical Device Problem Codes Difficult to Insert (1316); Detachment of Device or Device Component (2907); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3:no evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that a defect when inserting the drill when tested.The drill does not reach the end of the tube and when shaking the tube, a noise is heard of a loose part inside it.There was no patient involved with this event.
 
Additional Manufacturer Narrative
H3: evaluation of the device determined tool that was returned with the product 10ba20d is not intended to be used with the telescoping tube/attachment.However, using a different telescoping tool, it was confirmed that the tool could not be fully inserted into the tube.Using a borescope, it was discovered that the inner race of bearing 900-0 had separated from the outer race and was loose inside the tube.The bearing was second from the most distal in the assembly.The suspected cause of failure is the bearing separated from the outer race and was loose inside the tube.It was also noted that tt12c telescoping tube and packaging for 10ba20d were received (no tool).No identifying markings are visible on the tube.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
LEGEND TELESCOPING TUBE T12 CURVED
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20531492
Report Number1625507-2024-01013
Device Sequence Number8219221
Product Code HBB
UDI-Device Identifier00613994418739
UDI-Public00613994418739
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTT12C
Device Catalogue NumberTT12C
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Supplement Date Received by Manufacturer05/16/2025
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date05/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown